# SDR USAA2012032000005

- Difficulty date: March 2, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D54630052202
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON PYLON SPIGOT RECEPTACLE FITTING BETWEEN STA 679 & STA 829 & BETWEEN RIB 4 & RIB 5.  REPLACED PYLON SPIGOT RECEPTACLE FITTING IAW A319 SRM 54-51-12.
